[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (4-2017) ::
IJMSI 2017, 12(1): 27-34 Back to browse issues page
A Note on Twists of (y^2=x^3+1)
F. Izadi , A. Shamsi Zargar

‎‎In the category of Mordell curves (E_D:y^2=x^3+D) with nontrivial torsion groups we find curves of the generic rank two as quadratic twists of (E_1), ‎and of the generic rank at least two and at least three as cubic twists of (E_1). ‎Previous work‎, ‎in the category of Mordell curves with trivial torsion groups‎, ‎has found infinitely many elliptic curves with rank at least seven as sextic twists of (E_1) cite{Kih}.

Keywords: Elliptic curve‎, ‎Mordell curve‎, ‎(Mordell-Weil) rank‎, ‎Twist.
Full-Text [PDF 258 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: DOI: 10.7508/ijmsi.2017.01.003

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Izadi F, Shamsi Zargar A. A Note on Twists of (y^2=x^3+1). IJMSI. 2017; 12 (1) :27-34
URL: http://ijmsi.ir/article-1-593-en.html
Volume 12, Issue 1 (4-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.046 seconds with 788 queries by yektaweb 3510